# SDR SWAA2021081030649

- Difficulty date: November 9, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,051 hours, 23,514 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS SEVERAL FASTENER HOLES ELONGATED / REMOVED AND REPLACED BODY PANEL# 193B PER AMM 53-51-21.
